Alert archive / Tennessee / Flash Flood Warnings in 2011

Flash Flood Warning 128, NWS Memphis, TN

June 21, 20115 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Jun 21, 2011, 1:09 PM CDT for 5 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 1:09 PM CDT (18:09 UTC)
Expired
Jun 21, 2011, 4:15 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 156 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 1:20 PM CDTFLASH FLOODParsons, TNLOW WATER CROSSINGS FLOODED IN PARSONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WGUS54 KMEG 211809
FFWMEG
TNC023-039-071-077-109-212115-
/O.NEW.KMEG.FF.W.0128.110621T1809Z-110621T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
109 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 415 PM CDT

* AT 109 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH...
  SELMER...BIG HILL POND STATE PARK...NATCHEZ TRACE STATE FOREST AND
  PICKWICK LANDING STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE AND PINE LAKE.

THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...CONCORD
ROAD NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...HOG CREEK AT
HAYNES ROAD AND HARTLEY CEMETERY ROAD...LARGO ROAD...LASTER BRANCH AT
CONCORD ROAD...MARTIN LANDING ROAD AT CAMPBELLS BRANCH...MILLS BRANCH
AT HARTLEY CEMETERY ROAD...MILLS BRANCH AT HOG CREEK ROAD...MT CARMEL
ROAD AT ELKINS BRANCH...RICKETTS CREEK AT CHEROKEE HEIGHTS ROAD...
ROBERT GURLEY ROAD AT STEWMAN CREEK...ROCKY BRANCH AT BIBLE HILL
ROAD...RUSHING CREEK AT LARGO ROAD...SCENIC LANE AT SELF SLOUGH...
SIMS BOTTOM ROAD AT WHITES CREEK...SULFUR FORK AT BIBLE HILL ROAD AND
W O BAKER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3546 8804 3543 8803 3542 8798 3538 8800
      3538 8802 3536 8801 3501 8816 3500 8878
      3505 8878 3529 8867 3583 8820 3583 8817
      3585 8817 3586 8804 3581 8796 3573 8802
      3561 8802 3550 8796

$$
BORGHOFF
2 follow-up statements
510 
WGUS74 KMEG 211955
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT TUE JUN 21 2011

TNC023-039-071-077-109-212115-
/O.CON.KMEG.FF.W.0128.000000T0000Z-110621T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-HENDERSON TN-CHESTER TN-HARDIN TN-MCNAIRY TN-
255 PM CDT TUE JUN 21 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
MCNAIRY...HARDIN...EAST CENTRAL CHESTER...SOUTHEASTERN HENDERSON AND
DECATUR COUNTIES...

AT 254 PM CDT...DOPPLER RADAR ESTIMATES 3 TO 4 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL 
PRODUCE AN ADDITIONAL INCH OF RAIN OVER THE NEXT 2 HOURS. THE 
DECATUR COUNTY EMERGENCY MANAGER REPORTED LOW WATER CROSSINGS 
FLOODED IN PARSONS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADAMSVILLE...
DARDEN...DECATURVILLE...MORRIS CHAPEL...PARSONS...PICKWICK DAM...
REAGAN...SARDIS...SAVANNAH...SELMER...SHILOH...BIG HILL POND STATE
PARK...NATCHEZ TRACE STATE FOREST AND PICKWICK LANDING STATE PARK.

THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CHEROKEE HEIGHTS ROAD AT OAK PARK DRIVE...CONCORD
ROAD NEAR OLD 69...ELIZABETH STREET...FAIRGROUND ROAD...HOG CREEK AT
HAYNES ROAD AND HARTLEY CEMETERY ROAD...LARGO ROAD...LASTER BRANCH AT
CONCORD ROAD...MARTIN LANDING ROAD AT CAMPBELLS BRANCH...MILLS BRANCH
AT HARTLEY CEMETERY ROAD...MILLS BRANCH AT HOG CREEK ROAD...MT CARMEL
ROAD AT ELKINS BRANCH...RICKETTS CREEK AT CHEROKEE HEIGHTS ROAD...
ROBERT GURLEY ROAD AT STEWMAN CREEK...ROCKY BRANCH AT BIBLE HILL
ROAD...RUSHING CREEK AT LARGO ROAD...SCENIC LANE AT SELF SLOUGH...
SIMS BOTTOM ROAD AT WHITES CREEK...SULFUR FORK AT BIBLE HILL ROAD AND
W O BAKER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3546 8804 3543 8803 3542 8798 3538 8800
      3538 8802 3536 8801 3501 8816 3500 8878
      3505 8878 3529 8867 3583 8820 3583 8817
      3585 8817 3586 8804 3581 8796 3573 8802
      3561 8802 3550 8796

$$
BORGHOFF
988 
WGUS74 KMEG 212106
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
406 PM CDT TUE JUN 21 2011

TNC023-039-071-077-109-212117-
/O.EXP.KMEG.FF.W.0128.000000T0000Z-110621T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-HENDERSON TN-CHESTER TN-HARDIN TN-MCNAIRY TN-
406 PM CDT TUE JUN 21 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM CDT FOR MCNAIRY...
HARDIN...EAST CENTRAL CHESTER...SOUTHEASTERN HENDERSON AND DECATUR
COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3546 8804 3543 8803 3542 8798 3538 8800
      3538 8802 3536 8801 3501 8816 3500 8878
      3505 8878 3529 8867 3583 8820 3583 8817
      3585 8817 3586 8804 3581 8796 3573 8802
      3561 8802 3550 8796

$$
BORGHOFF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 12:42 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 21, 12:42 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 PM CDT TUE JUN 21 2011

.UPDATE...
FOR 18Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 433 AM CDT TUE JUN 21 2011/

DISCUSSION...08Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER NORTH
CENTRAL KANSAS...A WARM FRONT EXTENDING EAST OVER THE UPPER
MIDWEST AND OHIO VALLEY...AND A TRAILING COLD FRONT ACROSS CENTRAL
OKLAHOMA AND SOUTHWEST TEXAS. ACROSS THE MID SOUTH THIS
MORNING...TEMPERATURES HAVE BEEN VERY WARM AGAIN OVERNIGHT WITH
MOST LOCATIONS AVERAGING FROM THE UPPER 70S TO LOWER 80S AS A
NOCTURNAL 850 MB LOW LEVEL JET CONTINUES TO ADVECT WARM AND MOIST
AIR UP FROM THE GULF OF MEXICO. MOST OF THE CONVECTIVE ACTIVITY
OVERNIGHT HAS BEEN FOCUSED NEAR THE SURFACE LOW AND ATTENDANT COLD
FRONT. SEVERE WEATHER POTENTIAL AND CONVECTIVE CHANCES REMAIN THE
MAIN CHALLENGES IN THIS MORNING/S FORECAST PACKAGE.

SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...A SURFACE LOW
CURRENTLY LOCATED ACROSS NORTH CENTRAL KANSAS WILL GRADUALLY MOVE
NORTHEAST INTO THE UPPER MIDWEST AND WEAKEN INTO WEDNESDAY.
MEANWHILE...A TRAILING COLD FRONT WILL SLOWLY MOVE FROM THE
SOUTHERN PLAINS TODAY AND INTO THE LOWER MISSISSIPPI VALLEY
TONIGHT AND WEDNESDAY. 00Z NAM CONVECTIVE ANALYSIS SEEMED SOMEWHAT
SUSPECT FOR THE FIRST 24 HOURS AND CONSEQUENTLY LEANED THIS
PORTION OF THE FORECAST TOWARDS THE 00Z GFS SOLUTION.

NONETHELESS...SHORT TERM MODELS INDICATE SHOWERS AND THUNDERSTORMS
WILL INCREASE IN COVERAGE ACROSS MID SOUTH TODAY. REGIONAL WSR-88D
RADAR TRENDS ALREADY SHOW SHOWERS AND THUNDERSTORMS INCREASING
ACROSS NORTHERN LOUISIANA AND SOUTHERN ARKANSAS. WENT WITH LIKELY
POPS THIS MORNING WEST OF THE MISSISSIPPI RIVER/CHANCE POPS
EAST...AND LIKELY ACROSS THE ENTIRE MID SOUTH FOR THIS AFTERNOON.

SHORT TERM MODELS INDICATE 20 TO 30 DM 500 MB HEIGHT FALLS WILL
BEGIN TO OVERSPREAD AREAS MAINLY WEST OF THE MISSISSIPPI RIVER
TODAY INTO TONIGHT. SURFACE BASED CAPE VALUES BETWEEN 3000-3500
J/KG...LI/S BETWEEN -8 TO -10...MODERATELY STEEP 700-500 MB LAYER
MID LEVEL LAPSE RATES BETWEEN 6.5 TO 7 C/KM....0-6 KM BULK SHEAR
VALUES AVERAGING BETWEEN 30 TO 35 KTS SUGGESTS A POTENTIAL WILL
EXIST FOR ORGANIZED SHOWERS AND THUNDERSTORMS WITH STRONG TO
SEVERE THUNDERSTORMS A DISTINCT POSSIBILITY...ESPECIALLY ALONG AND
WEST OF THE MISSISSIPPI RIVER TODAY INTO THIS EVENING. ANY
THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE POTENTIAL TO
PRODUCE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...PRECIPITABLE
WATER VALUES OVER 2 INCHES AND K INDICIES APPROACHING 40 ALSO
SUGGEST THE POTENTIAL FOR THUNDERSTORMS TO PRODUCE LOCALIZED FLASH
FLOODING FROM HEAVY RAINFALL.

THE COLD FRONT WILL FINALLY BEGIN TO SLOWLY MOVE INTO THE MID
SOUTH AND GRADUALLY BECOME QUASI-STATIONARY BY WEDNESDAY NIGHT
INTO THURSDAY. SURFACE BASED CAPE VALUES BETWEEN 2000-3000
J/KG...LIS BETWEEN -6 TO -8...MODERATELY STEEP 700-500 MB MID
LEVEL LAPSE RATES BETWEEN 6.5 TO 7 C/KM...0-6 KM BULK SHEAR VALUES
BETWEEN 40-45 KTS SUGGESTS A CONTINUED POTENTIAL FOR ORGANIZED
SEVERE THUNDERSTORMS ACROSS THE MID SOUTH...ESPECIALLY ALONG AND
EAST OF THE MISSISSIPPI RIVER. LARGE HAIL AND DAMAGING WINDS WILL
AGAIN BE THE MAIN SEVERE WEATHER THREATS WITH A CONTINUED
POTENTIAL FOR FLASH FLOODING FROM HEAVY RAINFALL AS PRECIPITABLE
WATER VALUES REMAIN AT OR ABOVE 2 INCHES.

LONG TERM...(THURSDAY THROUGH MONDAY)...00Z GFS/ECMWF LONG TERM
MODELS INDICATE AN ACTIVE PATTERN WILL PERSIST ACROSS THE LOWER
MISSISSIPPI VALLEY THURSDAY INTO EARLY NEXT WEEK AS A QUASI-
STATIONARY BOUNDARY REMAINS IN PLACE ACROSS THE REGION AND
NORTHWEST UPPER LEVEL FLOW ALOFT RE-ESTABLISHES ITSELF ACROSS THE
MIDDLE AND LOWER MISSISSIPPI VALLEYS. AS A RESULT...WENT PRIMARILY
WITH SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE LONG
TERM FORECAST BASED ON MODEL TRENDS. TIMING OF INDIVIDUAL
SHORTWAVES/MESOSCALE CONVECTIVE SYSTEMS /MCS/ WILL REMAIN A
CHALLENGE. NONETHELESS...STRONG TO SEVERE THUNDERSTORMS ALONG WITH
HEAVY RAINFALL WILL REMAIN POSSIBLE EACH DAY.

CJC

&&

.AVIATION...
18Z TAFS

TS HAVE DEVELOPED ACROSS THE MEG FORECAST AREA THIS MORNING...MAIN
AREA OF TS IS NOW EAST OF MEM...RAIN RPTD NOW AT MKL WITH
EMBEDDED TS INDICATED ON RADAR AND TUP WILL LIKELY BE SOON TO FOLLOW
WITH TS DEVELOPING TO THE WEST. BROUGHT A TEMPO GROUP FOR TS INTO
JBR AT 20Z WITH A NEW AREA OF TS LIKELY TO DEVELOP OVER AR. THIS
AREA MAY AFFECT MEM TERMINAL BTN 22-00Z...BUT IT IS QUESTIONABLE
WHETHER IT WILL THE ATMOSPHERE WILL BE ABLE TO DESTABALIZE AGAIN
THIS AFTERNOON AFT CURRENT RAIN ENDS.

DURING THE OVERNIGHT HOURS LEFT VCSH IN TIL 06Z AT ALL BUT
JBR...FOR JBR LEFT IT IN FOR THE OVERNIGHT HOURS WITH THE BOUNDARY
TO THE WEST OF JBR. AS FRONT WASHES OUT ON WED OVER AREA WINDS
SHIFT MORE SW TOMORROW MORNING...ALONG WITH A CHC OF MVFR CIGS AT
ALL LOCATIONS. AS FRONT STALLS/BECOMES STATIONARY THERE WILL BE A
CHC OF TS DEVELOPING AGAIN WED AFTERNOON DURING MAX
HEATING...ADDED VCSH AND CB BY 16/17Z AT ALL LOCATIONS.

NGU

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  89  72  89 /  70  60  30  30
MKL  71  87  67  88 /  70  60  30  30
JBR  71  88  67  89 /  70  50  20  30
TUP  72  88  70  90 /  70  70  30  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 21, 7:35 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
735 AM CDT TUE JUN 21 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221145-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
735 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH. ANY THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALIZED FLASH
FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL STALL OUT ACROSS THE LOWER MISSISSIPPI VALLEY
THURSDAY AND REMAIN IN PLACE THROUGH EARLY NEXT WEEK. A SERIES OF
UPPER LEVEL DISTURBANCES MOVING ALONG THE SURFACE BOUNDARY WILL
HAVE THE POTENTIAL TO PRODUCE STRONG TO SEVERE THUNDERSTORMS ALONG
WITH LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL EACH DAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND WEDNESDAY AND
OCCASIONALLY THROUGH EARLY NEXT WEEK.

In the hours before

Local storm report, Jun 21, 9:04 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
904 AM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     TSTM WND DMG     1 N YUMA                35.86N 88.33W
06/18/2011                   CARROLL            TN   NWS EMPLOYEE

            COUPLE LARGE TREES DOWN NEAR HOAN CREEK BETWEEN YUMA AND
            CLARKSBURG.

&&

BORGHOFF

Nearby

Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.